# SDR UALA2010051701662

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,674 hours, 21,592 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR, FLIGHT DIVERTED.  CONDUCTED THOROUGH INSP OF WIRING IN OVEN AREA, NO BURNED ELECTRICAL ODOR NOTED. FOUND WIRING IN GOOD CONDITION. APPLIED POWER TO OVENS, COFFEE WARMERS AND COFFEEMAKERS FOR 1 HOUR.  E&E COMPARTMENT ODOR OK.  WINDSHIELD 1L CRACKED AND BURNED. REMOVED WINDSHIELD 1L.
